On a detonation regime of the propagation of normal phase in superconducting
Doklady Akademii Nauk, Tome 318 (1991) no. 5, pp. 1162-1165
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_318_5_a32,
author = {V. E. Fortov},
title = {On a detonation regime of the propagation of normal phase in superconducting},
journal = {Doklady Akademii Nauk},
pages = {1162--1165},
year = {1991},
volume = {318},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_318_5_a32/}
}
V. E. Fortov. On a detonation regime of the propagation of normal phase in superconducting. Doklady Akademii Nauk, Tome 318 (1991) no. 5, pp. 1162-1165. http://geodesic.mathdoc.fr/item/DAN_1991_318_5_a32/